American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Michael Keisler. A type of nearest point set in a complete $l$-group . Proc. Amer. Math. Soc. 67 (1977) 189-197. MR 0463071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. M. W. Glass and Stephen H. McCleary. Some $l$-simple pathological lattice-ordered groups . Proc. Amer. Math. Soc. 57 (1976) 221-226. MR 0404089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard D. Byrd and Justin T. Lloyd. Kernels in lattice-ordered groups . Proc. Amer. Math. Soc. 57 (1976) 16-18. MR 0406900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Charles Holland. The largest proper variety of lattice ordered groups . Proc. Amer. Math. Soc. 57 (1976) 25-28. MR 0406902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. B. Scrimger. A large class of small varieties of lattice-ordered groups . Proc. Amer. Math. Soc. 51 (1975) 301-306. MR 0384644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Roger Bleier and Paul Conrad. $a\sp*$-closures of lattice-ordered groups . Trans. Amer. Math. Soc. 209 (1975) 367-387. MR 0404087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. J. Bernau. Lateral completion for arbitrary lattice groups. Bull. Amer. Math. Soc. 80 (1974) 334-336. MR 0332612.
Abstract, references, and article information   
View Article: PDF

[8] R. H. Redfield. A topology for a lattice-ordered group . Trans. Amer. Math. Soc. 187 (1974) 103-125. MR 0327607.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. H. Rhemtulla. Residually $F\sb{p}$-groups, for many primes $p$, are orderable . Proc. Amer. Math. Soc. 41 (1973) 31-33. MR 0332615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jorge Martinez. Some pathology involving pseudo $l$-groups as groups of divisibility . Proc. Amer. Math. Soc. 40 (1973) 333-340. MR 0319825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keith R. Pierce. The structure of a lattice-ordered group as determined by its prime subgroups . Proc. Amer. Math. Soc. 40 (1973) 407-412. MR 0337719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gary J. Sherman. Groups in which every maximal partial order is exhaustive . Proc. Amer. Math. Soc. 40 (1973) 83-86. MR 0318033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jorge Martinez. Archimedean-like classes of lattice-ordered groups . Trans. Amer. Math. Soc. 186 (1973) 33-49. MR 0332614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald A. Chambless. Representation of the projectable and strongly projectable hulls of a lattice-ordered group . Proc. Amer. Math. Soc. 34 (1972) 346-350. MR 0295990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen H. McCleary. Closed subgroups of lattice-ordered permutation groups . Trans. Amer. Math. Soc. 173 (1972) 303-314. MR 0311535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Keith R. Pierce. Amalgamations of lattice ordered groups . Trans. Amer. Math. Soc. 172 (1972) 249-260. MR 0325488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stuart A. Steinberg. Lattice-ordered injective hulls . Trans. Amer. Math. Soc. 169 (1972) 365-388. MR 0313158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. M. W. Glass. Polars and their applications in directed interpolation groups . Trans. Amer. Math. Soc. 166 (1972) 1-25. MR 0295991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jorge Martinez. Hereditary properties and maximality conditions with respect to essential extensions of lattice group orders . Trans. Amer. Math. Soc. 166 (1972) 339-350. MR 0295993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jorge Martinez. Essential extensions of partial orders on groups . Trans. Amer. Math. Soc. 162 (1971) 35-61. MR 0295992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1